# SDR AALA202504169485

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 65,921 hours, 39,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 3290
- Condition: No Test
- Location: Zone 200
- Part time: 63,800 hours, 29,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU 13 WL FAULT. MAINTENANCE REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT(13WL) IAW AMM 33-51-38. ACCOMPLISHED BITE TEST IAW AMM 33-51-00. BITE TEST OK.
